English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Witt groups of smooth projective quadrics

MPS-Authors
/persons/resource/persons236463

Xie,  Heng
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Xie, H. (2019). Witt groups of smooth projective quadrics. Advances in Mathematics, 346, 70-123. doi:10.1016/j.aim.2019.01.038.


Cite as: http://hdl.handle.net/21.11116/0000-0004-84FD-A
Abstract
Let k be a commutative ring containing 1/2 . In this paper, we construct exact sequences connecting Witt groups of smooth projective quadrics over k and Clifford algebras. The exact sequences have an application to a classical problem in quadratic form theory: the Witt kernel of function fields of quadrics. We also apply the exact sequences to compute Witt groups of certain kinds of smooth projective quadrics.